# SDR AALA20080391

- Difficulty date: December 11, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 50,468 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD CATWALK INOPERATIVE.  REPLACED LAMP. SYSTEM GROUND CHECKED NORMAL OPERATION.
